Top
20
Doctor insights on: Taking Aspirin With Naproxen

Share
1

1
Can you die from taking Aleve (naproxen) with aspirin together or too much of both together?

Can you die from taking Aleve (naproxen) with aspirin together or too much of both together?

No magic number: Long term use of alleve and/.Or Aspirin can lead to stomach ulcers, esophageal ulcers and a number of other bleeding problems. The serious consequences of these agents relates to bleeding thouhg drugs in this class (nsaids) can cause cardiac and kidney problems. Check with your physician regarding how long and how much you should be taking and are there any alternatives.

Naproxen (Definition)

Naproxen is a non-steroidal anti-inflammatory drug. It inhibits cyclooxygenase thus reducing ...Read more


3

3
Can I take aspirin with aleve (naproxen)?

Can I take aspirin with aleve (naproxen)?

Yes, but: Both are anti inflammatory agents. Both can be tough on the stomach lining. Watch your dosage and take with food. Both can also act as blood thinners. Don't use them before or after a surgical procedure until your doctor ok's their use.

See 1 more doctor answer
4

4
Can I take Aleve (naproxen) and aspirin for pain?

Can I take Aleve (naproxen) and aspirin for pain?

Not a good idea: I would not mix these two meds because of a significant increase in the risk of ulcers or GI bleeds with this combination.

6

6
Should I take low dose aspirin before or after taking naproxen?

Should I take low dose aspirin before or after taking naproxen?

Before, perhaps: Ibuprofen definitely interferes with Aspirin effect and the two should never be combined. Naproxen has been controversial - with unclear evidence of a problem with Aspirin or if it can replace aspirin. Probably take Aspirin first, if taking both.

8

8
Worse for bilirubin, aspirin or naproxen?

Worse for bilirubin, aspirin or naproxen?

Neither: It depends on why the bilirubin is elevated. It could be benign elevation, it could be related to a variety of different types of liver diseases. The question is why is the bilirubin elevated. With that information, and the type of liver disease you have we can better recommend.

9

9
Took aspirin 6 hours ago is it safe to take aleve (naproxen) now? I

Took aspirin 6 hours ago is it safe to take aleve (naproxen) now? I

Yes: That should be ok if ASA has not worked for you Do note that they may have an additive effect on your stomach lining. If you already have stomach problem (gastritis, ulcer etc), consider taking an acid-controller with it. If you need to take NSAID regularly, you should discuss it with your doctor.

See 1 more doctor answer
11

11
I was wondering are aspirin or Aleve (naproxen) bad for your liver?

Rarely: Aleve (naproxen) is more likely to cause liver inflammation but this is a relatively uncommon side effect.

12

12
Can I take an Aleve (naproxen) several hrs following a baby aspirin?

Can I take an Aleve (naproxen) several hrs following a baby aspirin?

See below: Not recommended as the too meds have an additive effect on bleeding and increase GI bleed risk.

13

13
Naproxen vs aspirin for neck pain. Which one is better?

Naproxen vs aspirin for neck pain. Which one is better?

Naproxen: Different people respond better to one anti-inflammatory over another. Ibuprofen and Naproxen are common and some people often find one more effective than the other. Aspirin, while also an nsaid, has an increased risk of bleeding as compared with the others, and at higher doses may be more likely to lead to stomach issues.

15

15
What is better for arthritis inflammation and pain? I have been taking 3250 mg of Bufferin (aspirin) and Dr. Suggested Aleve (naproxen) 2 at night 2 at morning?

See answer: I am hoping you meant to place the # 325mg NOT 3250! The latter would be way too high. I would take your doctors advice as s/he is caring for you and can best deliver advice to you situation. Generally speaking aleve (naproxen) is a good medication, but as stated, this needs to be addressed with your treating Doctor. Best wishes to you.

See 1 more doctor answer
16

16
I'm taking fevarine (fluvoxamine), once a day, 100 mg. I have a common cold and a headache and fever, can I drink an aspirin (500 mg)? Also, earlier today I drank Nalgesin (naproxen, 220 mg) but it didn't really help. Can I take aspirin for my sympt

I'm taking fevarine (fluvoxamine), once a day, 100 mg. I have a common cold and a headache and fever, can I drink an aspirin (500 mg)? Also, earlier today I drank Nalgesin (naproxen, 220 mg) but it didn't really help. Can I take aspirin for my sympt

Cold meds: HI there, try prepare some hot ginger and ale and drink this. Rinse your nose and throat with saline. If you have a fever rather use paracetamol. Please see your gp to exclude the cause of the fever and evaluate if you require antibiotics. Symptom management alone is not always the right way forward

17

17
I've had a few small hives after taking ibuprofen and aspirin. Can I try aleve/naproxen? Never had swelling, breathing issues and don't have asthma.

I've had a few small hives after taking ibuprofen and aspirin. Can I try aleve/naproxen? Never had swelling, breathing issues and don't have asthma.

No: There is a cross-reactivity between Ibuprofen, asa and naproxen. If you get hives on one, the same will happen when trying the other meds. Rechallenging yourself with Naproxen may cause you to have a far worse allergic reaction next time.

See 2 more doctor answers
18

18
If I have an aspirin allergy, with gastritis, why does naproxen not cause me problems?

What are the: Symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs, including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai. Org or aaaai. Org for an allergist in your area, best wishes

20

20
Which is better to reduce knee swelling Aleve (naproxen) or aspirin?

Which is better to reduce knee swelling Aleve (naproxen) or aspirin?

Knee swelling: Both can reduce swelling. Both have side effects on gi, heart, liver, kidney. Aleve (naproxen) may cuse more retained fluid/edema in the legs if you have hypertension.

See 1 more doctor answer
Dr. Marvin Den
974 Doctors shared insights

Halfprin (Definition)

Halfprin is a platelet inhibitor which is a kind of anti-coagulation drug ...Read more


Dr. Heidi Fowler
2,193 Doctors shared insights

Aspirin (Definition)

Aspirin is a non-steroidal anti-inflammatory which is a ...Read more